Publications

ARTICLES 


[A1] Mathematical analysis of a sharp-diffuse interfaces model for seawater intrusion.  JDE,  Journal of  Differential Equations, 259(8) :3803–3824, 2015  (with C. Choquet and C. Rosier).pdf

[A2] Derivation of a sharp-diffuse interfaces model for seawater intrusion in a free aquifer. Numerical simulations. SIAM, Journal on Applied Mathematics, Vol. 76, No. 1 : pp. 138-158, 2016 (with C. Choquet and C. Rosier).pdf

[A3] Numerical validation of an upscaled sharp-diffuse interface model for stratified miscible flows. Mathematics and Computers in Simulation, 2016 (with L. Cherfils and C. Choquet).pdf

[A4] Mathematical analysis of seawater intrusion model including storativity. SIAM, Journal on Mathematical Analysis, Vol. 49, No. 1: pp. 29–63, 2017 (with C. Choquet and  C. Rosier).pdf 

PREPRINTS


[P1] Seawater intrusion problem in a free aquifer : derivation a scharp–diffuse interfaces model and existence results, 2014  (with C. Choquet and C. Rosier).pdf

[P2] Thèse de Doctorat: Approche mixte interface nette/diffuse pour les problèmes d’intrusion saline en sous-sol : Modélisation, analyse mathématique et illustrations numériques, 2015. pdf